# SDR CALA2024061701824

- Difficulty date: June 4, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N62883
- Make and model: Boeing 737924ER
- Aircraft serial: 42202
- Aircraft time: 27,868 hours, 10,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3212
- Condition: Damaged
- Location: Bs 390 S19l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM A PERMANENT REPAIR AT LH FUS EXTERNAL SKIN AT STA 390, STRG 19L PER LP#4324692.(REF: AAR NR 100008644) SFR #1036381 1036524). PERFORMED A PERMANENT REPAIR AT L/H FUSELAGE EXTERNAL SKIN STA 390, STR 19L & INSTALLED IAW SRM 53-00-01-2R-1, IS A CATEGORY B REPAIR AND REQUIRED INSPECTION INTERVALS IAW B737-900ER SRM 53-00-01-2R-1, PAR:5, TABLE 203, FIG 202 (SDR # ADD EMP:N078352 PERFORMED A PERMANENT REPAIR AT L/H FUSELAGE EXTERNAL SKIN STA 3.  90, S19L & INSTALLED IAW B737-900 SRM 53-00-01-2R-1, THIS IS A CATEGORY B REPAIR AND REQUIRED INSPECTION INTERVALS IAW SRM 53-00-01-2R-1, PAR 5, TABLE 203, FIG 202.
